Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the weak limit of mappings with finite distortion


Author: Baisheng Yan
Journal: Proc. Amer. Math. Soc. 128 (2000), 3335-3340
MSC (1991): Primary 30C65, 30C70, 49J45
Published electronically: May 11, 2000
MathSciNet review: 1676345
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a new proof that the limit of a weakly convergent sequence of mappings with finite distortion also has finite distortion. The result has been recently proved by Gehring and Iwaniec using the biting convergence of Jacobians. We present a different proof using simply the lower semi-continuity of quasiconvex functionals.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 30C65, 30C70, 49J45

Retrieve articles in all journals with MSC (1991): 30C65, 30C70, 49J45


Additional Information

Baisheng Yan
Affiliation: Department of Mathematics, Michigan State University, East Lansing, Michigan 48824
Email: yan@math.msu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05435-6
PII: S 0002-9939(00)05435-6
Received by editor(s): September 17, 1998
Received by editor(s) in revised form: January 11, 1999
Published electronically: May 11, 2000
Communicated by: Albert Baernstein II
Article copyright: © Copyright 2000 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia